MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 1999

Linear lymphatic hypopigmentation after intralesional corticosteroid injection: report of two cases.

George W M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Perilesional and linear hypopigmentation, extending cephalad along the lymphatics, occurred in one patient following intralesional injection of corticosteroid suspension for treatment of a hypertrophic scar, and in a second patient following sub-lesional injection of a soft toe-web corn. Atrophy did not occur. Repigmentation in both patients was complete without specific treatment. Review of the literature and evaluation of these patients suggest that the linear hypopigmentation in these two cases was caused by lymphogenous uptake of the corticosteroid crystals.

Для цитирования: George W M. Linear lymphatic hypopigmentation after intralesional corticosteroid injection: report of two cases.. Cutis. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.